# SDR AU000768

- Difficulty date: July 14, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE INTERCOSTAL / STRINGER LOCATED AT S5L AT BS 303.9 CRACKED BOTH LONGITUDINALLY AND VERTICALLY.
